I knew they would be short term, so I chose to stop taking them in January. They made me sleepy so I took them at night. As I was working off the pills in January our 14 year old dog passed away unexpectedly so I decided that wasn’t the right time to stop them, so I got back on my dosage again. This time, I tried them in the morning and about 2 hours later I would feel very groggy and tired, so I moved back to night doses. The only problem is that even though I get tired, I have horrible insomnia that I didn’t have last year. My doctor put me on trazodone, which works beautifully, but I don’t understand why the insomnia now. Anyone else experienced this where they make you sleepy but give you insomnia? I won’t be on them much longer, but was just curious.
No responses have yet been posted. Add your response to this question.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 May 2015 • 1 answer
Updated 10 Nov 2017 • 1 answer
Updated 8 Jul 2018 • 1 answer
Updated 7 Nov 2018 • 1 answer
Updated 15 Nov 2018 • 1 answer